Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is there a home remedy to remove the air bubble in my vein due to IV drug abuse ?

User rating for this question
Very Good
Answered by

Practicing since : 1997
Answered : 379 Questions
there is an obvious air bubble in my vein from iv drug use. my heart beat is irregular and my transverse jugular in enlarged. my esophagus is numb or feels tight. how can i quickly remove these problems without going to the er? it is almost as if the bubble has gotten bigger. Im a little scared.
Posted Wed, 25 Apr 2012 in Drug Abuse
Answered by Dr. Santosh Kondekar 23 minutes later
Hi Melvee,

Thanks for the query.

It would be better to get examined primarily by a deaddiction specialist for addiction related issues, even if it is not your query.

Intravenous drug abuse is risky and may be life threatening including HIV and other complications.

How do you know that there is a bubble in one of your veins and is increasing in size as it can not be felt from outside and presents with symptoms like breathlessness, sweating, palpitations etc.. and has to be investigated through venous study like doppler.

If you have seen a doctor and got investigations done, I would like to know the advise by the doctor and the investigations reports as this will help me in suggesting you better.

"My heart beat is irregular and my transverse jugular in enlarged. My esophagus is numb or feels tight" ==I feel that these are just your assumptions, but need to be confirmed by a detailed examination and evaluation.

Please write back the investigation reports and the advise of the doctor, if visited and advise to stop abusing drugs.

Hope this answers your query. In case of any doubts, I am available for the follow ups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor